Can I cold-turkey on using Klonopin?
But I found I am better rotten not taking it.
I wish I could stop taking it right away.
Can I cold turkey taking Klonopin?
I am not taking them for the anxiety problem. I am taking them so that I can sleep better. Now I enjoy found an alternative to the Klonopin, so I don't need to thieve them anymore.
And, Klonopin gives me unnatural nighmares.
Thanks for your advice.
Answers: Absolutely not! Suddenly stopping a drug like Klonopin can potentially result in seizures. I've intuitively seen this begin to patients. It needs to be conical off contained by a controlled manner by your doctor.
No. Unless you don't mind tics and tremors.
The medication and health information post by website user , ByeDR.com not guarantee correctness , is for informational purposes one and only and is not a substitute for medical advice or treatment for any medical conditions.
Related Questions and Answers